Alert archive / California / Gale Warnings in 2024

Gale Warning 40, NWS Eureka, CA

June 21, 2024

NWS Eureka, CA issued this gale warning at Jun 21, 2024, 8:37 AM PDT. It took effect at Jun 21, 2024, 3:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 21, 2024, 8:37 AM PDT (15:37 UTC)
In effect from
Jun 21, 2024, 3:00 PM PDT
Expired
Jun 22, 2024, 9:00 AM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

591 
WHUS76 KEKA 211537
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
837 AM PDT Fri Jun 21 2024

PZZ450-212345-
/O.CAN.KEKA.SC.Y.0071.000000T0000Z-240622T1600Z/
/O.NEW.KEKA.SC.Y.0073.240621T2000Z-240622T1600Z/
Pt St George to Cape Mendocino out 10 nm-
837 AM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 AM PDT SATURDAY...

* WHAT...Seas 6 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 1 PM this afternoon to 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-212345-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240621T2200Z/
/O.UPG.KEKA.GL.A.0023.240621T2200Z-240622T1600Z/
/O.NEW.KEKA.GL.W.0040.240621T2200Z-240622T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
837 AM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT
SATURDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 40 kt and seas 9 to 11 feet expected. For the 
  Small Craft Advisory, north winds 20 to 25 kt with gusts up to 
  35 kt and seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 9 AM 
  PDT Saturday. For the Small Craft Advisory, until 3 PM PDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-212345-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240623T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
837 AM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-212345-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240623T0100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
837 AM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
344 
WHUS76 KEKA 212107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
207 PM PDT Fri Jun 21 2024

PZZ475-220515-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240621T2200Z/
/O.CON.KEKA.GL.W.0040.240621T2200Z-240622T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
207 PM PDT Fri Jun 21 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 9 to 11 feet expected. 

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-220515-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-240622T1600Z/
Pt St George to Cape Mendocino out 10 nm-
207 PM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-220515-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240623T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
207 PM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-220515-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240623T0100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
207 PM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
SATURDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
058 
WHUS76 KEKA 220402
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
902 PM PDT Fri Jun 21 2024

PZZ475-221215-
/O.CON.KEKA.GL.W.0040.000000T0000Z-240622T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
902 PM PDT Fri Jun 21 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-221215-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-240622T1600Z/
Pt St George to Cape Mendocino out 10 nm-
902 PM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

* WHAT...Seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-221215-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240623T1700Z/
Cape Mendocino to Pt Arena out 10 nm-
902 PM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  seas 6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 10 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-221215-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240623T0100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
902 PM PDT Fri Jun 21 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 6 PM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
480 
WHUS76 KEKA 220954
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
254 AM PDT Sat Jun 22 2024

PZZ475-221800-
/O.CON.KEKA.GL.W.0040.000000T0000Z-240622T1600Z/
/O.NEW.KEKA.SC.Y.0074.240622T1600Z-240624T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
254 AM PDT Sat Jun 22 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
PDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 35 kt and seas 8 to 11 feet. For the Small Craft 
  Advisory, north winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 12 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, until 9 AM PDT this morning. For 
  the Small Craft Advisory, from 9 AM this morning to 3 PM PDT 
  Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-221800-
/O.CON.KEKA.SC.Y.0073.000000T0000Z-240622T1600Z/
/O.NEW.KEKA.SC.Y.0074.240623T2200Z-240624T2200Z/
Pt St George to Cape Mendocino out 10 nm-
254 AM PDT Sat Jun 22 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 3 PM PDT
MONDAY...

* WHAT...For the first Small Craft Advisory, seas 5 to 8 feet. 
  For the second Small Craft Advisory, north winds 10 to 20 kt 
  with gusts up to 30 kt and seas 7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Small Craft Advisory, until 9 AM PDT this 
  morning. For the Small Craft Advisory, from 3 PM Sunday to 3 
  PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-221800-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240623T0100Z/
/O.NEW.KEKA.SC.Y.0074.240623T1600Z-240624T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
254 AM PDT Sat Jun 22 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 PM PDT
MONDAY...

* WHAT...For the first Small Craft Advisory, north winds 15 to 
  25 kt with gusts up to 30 kt and seas 6 to 9 feet. For the 
  second Small Craft Advisory, north winds 20 to 25 kt with 
  gusts up to 30 kt and seas 7 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 6 PM PDT this 
  evening. For the Small Craft Advisory, from 9 AM Sunday to 3 
  PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-221800-
/O.EXT.KEKA.SC.Y.0071.000000T0000Z-240624T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
254 AM PDT Sat Jun 22 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
085 
WHUS76 KEKA 221555
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
855 AM PDT Sat Jun 22 2024

PZZ475-230000-
/O.EXP.KEKA.GL.W.0040.000000T0000Z-240622T1600Z/
/O.CON.KEKA.SC.Y.0074.240622T1600Z-240624T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
855 AM PDT Sat Jun 22 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 12 feet expected.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-230000-
/O.EXP.KEKA.SC.Y.0073.000000T0000Z-240622T1600Z/
/O.CON.KEKA.SC.Y.0074.240623T2200Z-240624T2200Z/
Pt St George to Cape Mendocino out 10 nm-
855 AM PDT Sat Jun 22 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 PM PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  7 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Sunday to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-230000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240623T0100Z/
/O.CON.KEKA.SC.Y.0074.240623T1600Z-240624T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
855 AM PDT Sat Jun 22 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
3 PM PDT MONDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 10 
  to 20 kt with gusts up to 30 kt and seas 6 to 9 feet. For the 
  second Small Craft Advisory, north winds 20 to 25 kt with 
  gusts up to 35 kt and seas 7 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 6 PM PDT this 
  evening. For the Small Craft Advisory, from 9 AM Sunday to 3 
  PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-230000-
/O.CON.KEKA.SC.Y.0071.000000T0000Z-240624T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
855 AM PDT Sat Jun 22 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 21, 4:39 AM PDT, 3 hours 58 minutes earlier.

Area forecast discussion, Jun 21, 4:39 AM PDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
439 AM PDT Fri Jun 21 2024

.SYNOPSIS...Dry weather is expected for the foreseeable future.
Interior heat will build this weekend, before decreasing steadily to
normal conditions by the end next week.

&&

.DISCUSSION...The extensive field of stratus along the coast is
continuing is reign this morning breaking only south of the King
Range due to downsloping winds leading to compressional warming.
This marine layer is expected to deteriorate throughout the day
before returning to its overcasting glory by the evening. Certain
areas sheltered from the direct onshore wind will see the most sky
clearing. The atmospheric mechanisms leading to this stratus
formation should remain unwavering through the weekend. The most
common ways this layer degrades is when the coastal inversion lifts
and/or weakens or stronger offshore flow develops. So far there are
no clear signals for either. Thus the reasoning for the continuation
of the stratus and grey skies.

Otherwise, interior temperatures will be hot today and tomorrow with
100F degree heat probable for the warmest interior valleys. Today
will most likely be the hottest for Trinity County while Saturday
will most likely be the hottest day with temperatures topping out
around 98-104F in Lake and interior Mendocino counties. The heat is
forecast to diminish on Sunday, but it will still be hot with highs
in the upper 90's to around 100F, mostly in Trinity county. NBM
remains consistent with temperatures trending down around mid next
week as another trough digs offshore over the NE Pacific and
eventually approaches the west coast. There are signs for stronger
ridging from the SW with 500mb heights pumping up above 588DM early
next week. Thus, the downward trend of temperatures may end turning
into another warm up with high temps around 100F or more for out hot
interior valleys. Ensemble members are showing a stronger signal of
warm temperatures persisting through Thursday before another upper-
level trough enters our area next Friday. Otherwise, interior temps
will most likely remain well above normal next week. DS/DB

&&

.AVIATION...12Z TAF
ACV/CEC...A shortwave trough is passing SE early this morning. The
marine layer deepened quite a but in response, but a shallow, low-
level inversion has formed, allowing for LIFR CIGS. As the trough
moves away, heights will very quickly rebound. Soundings reflect
this with ceiling heights becoming compressed and lowering under the
strengthening low level inversion. LIFR CIGS and  perhaps TEMPO fog
will remain in the TAFs for the 12Z issuance as the pattern
dictates, but the deepened state and shortwave influence is
producing variability up to IFR and even MVFR levels. Statistical
guidance (MOS) has not been handling this setup well given the
season which usually more frequents fog. Subsidence behind the
departing shortwave may offer opportunity for scattering before the
stratus fills back in at a shallower level this evening, with higher
probability of fog into Saturday morning.

UKI....The seasonally anomalous deepened state of the marine layer
nearly allowed for intrusion over the mountain from the west before
some lowering occurred and thwarted the stratus advance...thus VFR
will prevail at this terminal. Northwest winds will likely produce
the occasional gust this afternoon in the 15 kt area. Not expecting
much advance of stratus up the valley from the south tonight, but
MOS guidance does show very light southerly winds at the terminal
tonight.

&&

.MARINE....Northerly winds will be on the increase today. Enhanced
winds around and south of Point St George and Cape Mendocino will
reach 30 kts this afternoon and through tonight. Coverage and
strength will be greatest in the waters around Cape Mendocino where
gusts up to 40 kts are forecast. A Gale Watch is out in the Southern
Outer zone 475. These winds will slowly ease some on Saturday. The
southern zones will still see winds up to 30 kts, but with less
coverage. The northerlies will increase again on Sunday with gale
conditions expanding again in the southern zones. Steep, wind-driven
seas will continue to propagate into the inner waters and warrant
Small Craft Advisories. The extended forecast holds a late season NE
Pacific trough which would briefly nudge the stronger northerly
winds farther south mid next week. /JJW

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 AM PDT Saturday for PZZ450.

     Small Craft Advisory until 10 AM PDT Sunday for PZZ455.

     Small Craft Advisory until 6 PM PDT Saturday for PZZ470.

     Small Craft Advisory until 3 PM PDT this afternoon for
     PZZ475.

     Gale Watch from 3 PM PDT this afternoon through Saturday
     morning for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:38 AM PDTGale WatchEKA6 hr
Jun 21, 8:37 AM PDTSmall Craft AdvisoryEKA24 hr

Nearby

Gale Warnings in California, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.